# SDR REXA201100675

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 19,437 hours, 17,181 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM WILL NOT MOVE TO LEFT.  REMOVED AND REPLACED AILERON / RUDDER TRIM PANEL IAW AMM 27-12-10.  OPC GOOD.
